# SDR CALA9700321

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17329
- Make and model: Boeing 7373T0
- Aircraft serial: 23459
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK AT TWO RIVETS (SIX INCHES INBOARD OF ACTUATOR) ON NR 6 LEADING EDGE SLAT. THE SLAT WAS REPAIRED IAW ECRA 5750-01159.
